# SDR RAIA2020012310007

- Difficulty date: January 12, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CTR FLOOR SILL IN CARGO BAY IS CRACKED AT FR66-          REMOVED RH FLOOR SILL AT FR 66 & LOCATED HOLES ON NEW SILL. INSTALLED THE CENTER RH FLOOR SILL IN CARGO FROM FR 65-68.
